Lately I've been having episodes of tingling hands and feet. I also feel waves of excitement, nearly as if my heart leaps. And my head becomes heavy and light, by vision blurring slightly. I've been very fatigued and my mouth becomes dry easily.
I will say I have partaken in smoking cigarettes, and have been quitting. I do smoke marijuana on occasion and drink alcohol on a regular basis. These symptoms have been going on for a month now, and I have been wondering what could be the reason. This has started after smoking cigarettes for 3 months. So I was thinking that could be a reason. If anyone has an answer or suggestions I would be glad to hear them .
I am sorry to hear about your medical problems. The nicotine in cigarettes can cause palpitations (bursts of excitement you feel). Also smoking, alcohol and marijuana are not good for your heart, brain, liver, blood vessels and nerves and can affect these causing tingling. Peripheral neuropathies due to low vitamin B12 or peripheral artery disease are also common in individuals who use these three things. It would be best to join a de-addiction center and do things the right way. Please discuss with your doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.